M_2-rank differences for partitions without repeated odd parts

Files in This Item:
File Description SizeFormat 
m2rank.pdf302.12 kBAdobe PDFDownload
Title: M_2-rank differences for partitions without repeated odd parts
Authors: Lovejoy, Jeremy
Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7956
Date: 2009
Abstract: We prove formulas for the generating functions for M_2-rank differences for partitions without repeated odd parts. These formulas are in terms of modular forms and generalized Lambert series.
Type of material: Journal Article
Publisher: Mathematics Institute Bordeaux, University Bordeaux 1
Journal: Journal de Theorie des Nombres de Bordeaux
Volume: 21
Issue: 2
Start page: 313
End page: 334
Copyright (published version): 2009 University Bordeaux 1
DOI: 10.5802/jtnb.673
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 10

26
Last Week
0
Last month
checked on Oct 11, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.